MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 12.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 12.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of stock, the sterile package was found to be damaged.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Report source : foreign: country: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00157, 0001825034-2023-00161, 0001825034-2023-00162.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6.A visual evaluation of the returned product and provided photos identified damage to the sterile packaging (blister).Sterility had not been compromised.The reported event has been confirmed by evaluation of the returned product.A review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS SO 12.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16283523
Report Number0001825034-2023-00156
Device Sequence Number6728794
Product Code KWA
UDI-Device Identifier00880304514317
UDI-Public(01)00880304514317(17)291121(10)6679638
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-106120
Device Lot Number6679638
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown